# SDR DALA1108420952

- Difficulty date: January 31, 2011
- Submitted: February 7, 2011
- Operation: Air carrier
- Aircraft: N952DL
- Make and model: Doug MD-88
- Aircraft serial: 49883
- Aircraft time: 56,342 hours, 42,173 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Angle
- Part number: 5936660167
- Condition: Corroded
- Location: Floor Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NRC 73 FLOOR PANEL CORRODED AFT END OF FLOOR PANEL AT C-3 DOOR.  REMOVED AND REPLACED Z-ANGLE.
